RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Page 302 (Mi mz542)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On a Property of Zeros of the Bessel Function $J_0(\mu)$

G. N. Berestovskii


DOI: https://doi.org/10.4213/mzm542

Full text: PDF file (110 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 272

Bibliographic databases:

Received: 17.12.2002

Citation: G. N. Berestovskii, “On a Property of Zeros of the Bessel Function $J_0(\mu)$”, Mat. Zametki, 75:2 (2004), 302; Math. Notes, 75:2 (2004), 272

Citation in format AMSBIB
\Bibitem{Ber04}
\by G.~N.~Berestovskii
\paper On a Property of Zeros of the Bessel Function $J_0(\mu)$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 302
\mathnet{http://mi.mathnet.ru/mz542}
\crossref{https://doi.org/10.4213/mzm542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054561}
\zmath{https://zbmath.org/?q=an:1106.33300}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 272
\crossref{https://doi.org/10.1023/B:MATN.0000015043.60311.1f}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz542
  • https://doi.org/10.4213/mzm542
  • http://mi.mathnet.ru/eng/mz/v75/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. G. N. Berestovskii, “Letter to the Editor”, Math. Notes, 78:5 (2005), 744–744  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. G. Volynskaya, “O razreshimosti odnoi nelokalnoi zadachi s integralnym usloviem”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 62–64  mathnet
    3. M. K. Kerimov, “Some remarks on works concerning the summation of series with inverse powers of zeros of first-kind Bessel functions”, Comput. Math. Math. Phys., 47:2 (2007), 180–182  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:457
    Full text:176
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020